# SDR AC2A076110

- Difficulty date: September 17, 2001
- Submitted: October 9, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Clip
- Part number: 40621
- Condition: Cracked
- Location: Xmsn Cowl
- Part time: 600 hours
- Component: Xmsn Cowling, 430061829101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CRACKED. SOME REMOVED TO REDUCE RISK OF ENG. F.O.D. R & R CLIPS
